Hail, Okfuskee
- When
- June 17, 4:24 PM CST to 4:54 PM CST
- Where
- Okfuskee County, 3 mi S of Paden
- Measured
- 1 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 35.450, -96.567
3 hail, 2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 17, 1:50 PM CST, 2 hours 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 250 PM CDT SAT JUN 17 2006 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS AND THEIR ASSOCIATED CLOUD COVER HAVE KEPT TEMPERATURES IN CHECK TODAY WITH READINGS GENERALLY IN THE 70S AND LOWER 80S THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WITH AID OF SHORTWAVES ASSOCIATED WITH A 500 MB LONG WAVE TROF MOVING THROUGH THE CENTRAL AND SOUTHERN PLAINS. THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN HIGH THROUGH TONIGHT AS THE 500 MB LONG TROF MOVES THROUGH THE REGION. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG A SURFACE BOUNDARY THAT IS CURRENTLY ACROSS WESTERN OKLAHOMA AND MOVE OFF TO THE EAST-SOUTHEAST DURING THE EVENING AND OVERNIGHT HOURS. SOME OF THE STORMS COULD BE SEVERE THIS EVENING WITH CAPE VALUES APPROACHING 2000 J/KG AND LI VALUES OF AROUND -5. DEEP LAYER SHEAR IS MARGINAL AND WOULD NOT EXPECT ANY TORNADIC SUPERCELLS. WIND GUSTS TO 60 MPH AND LARGE HAIL WOULD BE THE MAIN CONCERNS. THE CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIMINISH BY SUNDAY NIGHT AS THE 500 MB TROF MOVES EAST OF THE AREA. WILL GO WITH A DRY FORECAST MON-SAT WITH TEMPERATURES WARMING INTO THE 90S PRETTY MUCH EACH AFTERNOON. POPS MAY NEED TO BE ADDED TO LATER FORECASTS LATE IN THE PERIOD AS A FRONTAL BOUNDARY SAGS INTO FRIDAY NIGHT INTO SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 92 71 95 / 60 20 0 0 FSM 67 88 69 93 / 70 40 10 10 MLC 68 88 68 91 / 60 20 0 0 BVO 66 91 66 95 / 70 20 0 0 FYV 68 84 64 88 / 70 40 10 10 BYV 67 83 67 89 / 70 40 10 10 MKO 67 88 69 93 / 60 20 0 10 MIO 67 90 67 93 / 70 20 0 0 F10 67 89 68 92 / 60 20 0 0 HHW 71 90 70 92 / 70 30 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 15 LONG TERM FORECASTER ID= 10
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT SAT JUN 17 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1236 PM CDT SAT JUN 17 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A VERY WARM AND SOMEWHAT UNSTABLE AIRMASS REMAINS OVER THE REGION WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING AS WARMING TEMPERATURES INCREASE THE INSTABILITY. A WEAKENING MCS FROM THIS MORNING LEFT AN WEAK BOUNDARY ACROSS SOUTHEAST OKLAHOMA THAT BECAME A FOCUS FOR A 2 TO 4 INCH RAINFALL EVENT ACROSS LATIMER AND LE FLORE COUNTIES. THIS TYPE OF HEAVY RAIN IS POSSIBLE AGAIN TONIGHT AS THE UPPER LEVEL WAVE MOVES OVER THE REGION. INSTABILITY IS LIMITED AND SEVERE WEATHER IS NOT EXPECTED BUT CAN NOT BE COMPLETELY RULED OUT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UPPER LEVEL SYSTEM WILL MOVE EAST OF THE AREA BY MONDAY WITH GENERALLY FAIR WEATHER WITH ABOVE NORMAL TEMPERATURES EXPECTED FOR MOST OF THE WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The Norman radar (KTLX), 66 km away, was scanning. The volume nearest the first event began at 22:24 UTC.
3 hail, 2 thunderstorm wind. Local standard time, as filed.
Strong thunderstorm wind blew down trees, one of which fell on a home damaging it.
KOTV storm chasers estimated 60 mph thunderstorm wind gusts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514390, 5514391, 5514387, 5514389, 5514388.